# SDR 96ZZZM659

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52313
- Make and model: Boeing 727231
- Aircraft serial: 19832
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter Bypass Sw
- Part number: A008032
- Condition: Failed
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PHL - FLT NR 304 - DURING CRUISE SHUT DOWN NR 3 ENGINE, S/N 1539, DUE TO FILTER BYPASS LIGHT ILLUMINATING.  FOUND OIL FILTER BYPASS SWITCH AT FAULT.  REPLACED OIL FILTER BYPASS SWITCH, MFG P/N A00803-2 AND ENGINE OPERATION AND INDICATION CHECKED NORMAL.  (M)
